Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 173, NWS Tulsa, OK

May 5, 2009Choctaw County, Pushmataha County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 5, 2009, 2:15 PM CDT for Choctaw County, Pushmataha County, Oklahoma. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 5, 2009, 2:15 PM CDT (19:15 UTC)
Expired
May 5, 2009, 3:15 PM CDT
In force
60 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Choctaw County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 168 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 5, 2:50 PM CDTHAIL 0.75Dunbar, OKNUMEROUS REPORTS OF SMALL HAIL ACROSS PUSHMATAHA COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 5, 1:38 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 7.3 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2009-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2009-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
544 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 051915
SVRTSA
OKC023-127-052015-
/O.NEW.KTSA.SV.W.0173.090505T1915Z-090505T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
215 PM CDT TUE MAY 5 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHOCTAW COUNTY IN SOUTHEAST OKLAHOMA
  PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 315 PM CDT

* AT 215 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL
  AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 20 MILES NORTHWEST OF MOYERS TO 14 MILES WEST OF
  MOYERS TO 13 MILES WEST OF BOSWELL TO 26 MILES WEST OF BOSWELL...
  MOVING EAST AT 40 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...MOYERS...
  KELLOND...BOSWELL...ANTLERS...KOSOMA...DUNBAR...KENT...SOPER...
  STANLEY...SNOW...RATTAN...MESSER...OLETA...CLOUDY...HUGO...
  GOODLAND...NASHOBA...FORT TOWSON AND SAWYER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3388 9555 3394 9558 3389 9569 3391 9589
      3394 9594 3412 9595 3417 9600 3417 9579
      3452 9578 3452 9568 3458 9567 3456 9503
      3424 9505 3424 9513 3415 9515 3395 9515
      3394 9517 3396 9523 3391 9524 3387 9534
TIME...MOT...LOC 1915Z 275DEG 35KT 3448 9595 3429 9590
          3408 9608 3400 9632

$$
4 follow-up statements
000 
WWUS54 KTSA 051938
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
238 PM CDT TUE MAY 5 2009

OKC023-127-052015-
/O.CON.KTSA.SV.W.0173.000000T0000Z-090505T2015Z/
CHOCTAW OK-PUSHMATAHA OK-
238 PM CDT TUE MAY 5 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR PUSHMATAHA AND CHOCTAW COUNTIES...

AT 236 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF 
DOLLAR SIZE HAIL AND WINDS TO 60 MPH. THE LEADING EDGE OF THESE 
STORMS WAS LOCATED ALONG A LINE EXTENDING FROM 7 MILES WEST OF 
EUBANKS TO ANTLERS TO UNGER TO 12 MILES WEST OF BOSWELL...MOVING 
EAST AT 40 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BOSWELL...
KOSOMA...KENT...DUNBAR...EUBANKS...DELA...UNGER...SPEER...SOPER...
FINLEY...STANLEY...RATTAN...SNOW...APPLE...MESSER...OLETA...
CORINNE...HUGO...CLOUDY...SOBOL...GOODLAND...GAY...NASHOBA...
FALLON...HUSKEY...SWINK...FORT TOWSON...SAWYER...GRANT...FROGVILLE
AND ORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3388 9555 3394 9558 3389 9569 3391 9589
      3394 9594 3412 9595 3417 9588 3418 9574
      3452 9578 3452 9568 3458 9567 3456 9503
      3424 9505 3424 9513 3395 9515 3396 9523
      3391 9524 3387 9534
TIME...MOT...LOC 1938Z 275DEG 35KT 3446 9568 3419 9562
          3406 9580 3398 9605

$$
000 
WWUS54 KTSA 051952
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
252 PM CDT TUE MAY 5 2009

OKC023-127-052015-
/O.CON.KTSA.SV.W.0173.000000T0000Z-090505T2015Z/
CHOCTAW OK-PUSHMATAHA OK-
252 PM CDT TUE MAY 5 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR PUSHMATAHA AND CHOCTAW COUNTIES...

AT 252 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DUNBAR TO SNOW TO DELA TO SOPER TO 6 MILES SOUTHWEST
OF UNGER...MOVING EAST AT 40 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SPEER...SNOW...
RATTAN...MESSER...STANLEY...APPLE...OLETA...HUGO...GOODLAND...GAY...
CORINNE...CLOUDY...NASHOBA...FALLON...HUSKEY...SOBOL...SWINK...FORT
TOWSON...SAWYER...GRANT...FROGVILLE AND ORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3388 9555 3394 9558 3389 9569 3391 9589
      3394 9594 3401 9593 3405 9577 3412 9566
      3427 9558 3452 9568 3458 9567 3456 9503
      3424 9505 3424 9513 3395 9515 3396 9523
      3391 9524 3387 9534
TIME...MOT...LOC 1953Z 275DEG 35KT 3450 9561 3440 9549
          3419 9550 3405 9561 3396 9583

$$
000 
WWUS54 KTSA 052005
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
305 PM CDT TUE MAY 5 2009

OKC023-127-052015-
/O.CON.KTSA.SV.W.0173.000000T0000Z-090505T2015Z/
CHOCTAW OK-PUSHMATAHA OK-
305 PM CDT TUE MAY 5 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SOUTHEASTERN PUSHMATAHA AND CHOCTAW COUNTIES...

AT 303 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF SNOW TO SNOW TO RATTAN TO HUGO TO
GAY...MOVING EAST AT 40 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HUGO...CLOUDY...
GAY...GOODLAND...CORINNE...NASHOBA...FALLON...HUSKEY...SOBOL...
SWINK...FORT TOWSON...SAWYER...GRANT...FROGVILLE AND ORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3388 9555 3394 9558 3389 9569 3391 9585
      3399 9585 3402 9572 3408 9554 3426 9542
      3452 9548 3456 9503 3424 9505 3424 9513
      3395 9515 3396 9523 3391 9524 3387 9534
TIME...MOT...LOC 2005Z 275DEG 35KT 3449 9543 3439 9531
          3418 9536 3404 9547 3395 9569

$$
000 
WWUS54 KTSA 052014
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
314 PM CDT TUE MAY 5 2009

OKC023-127-052024-
/O.EXP.KTSA.SV.W.0173.000000T0000Z-090505T2015Z/
CHOCTAW OK-PUSHMATAHA OK-
314 PM CDT TUE MAY 5 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PUSHMATAHA AND
CHOCTAW COUNTIES EXPIRES AT 315 PM CDT...

THE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THESE STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 6 PM.

LAT...LON 3388 9555 3394 9558 3389 9569 3391 9585
      3399 9585 3402 9572 3408 9554 3426 9542
      3452 9548 3456 9503 3424 9505 3424 9513
      3395 9515 3396 9523 3391 9524 3387 9534
TIME...MOT...LOC 2014Z 275DEG 35KT 3448 9533 3438 9521
          3417 9526 3403 9537 3394 9559

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 12:15 PM CDT, 2 hours earlier.

Area forecast discussion, May 5, 12:15 PM CDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1215 PM CDT TUE MAY 5 2009

...AVIATION...

.DISCUSSION...
THUNDERSTORMS ARE CURRENTLY SPREADING EAST ACROSS THE AREA... AND
WILL EVENTUALLY AFFECT ALL TAF SITES. LOW VISIBILITIES AND CIGS
CAN BE EXPECTED WITH THE PRECIPITATION.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL NOON WEDNESDAY FOR OKZ049-OKZ053-OKZ065-
     OKZ066-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-
     OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL NOON WEDNESDAY FOR ARZ010-ARZ011-ARZ019-
     ARZ020-ARZ029.

&&

AVIATION...06
Hazardous weather outlook, May 5, 1:01 PM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
101 PM CDT TUE MAY 5 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-061000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CDT TUE MAY 5 2009

...SEVERE STORMS AND FLASH FLOODING POSSIBLE THIS AFTERNOON AND OVERNIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...FAR SOUTHEAST OKLAHOMA.
ONSET...ONGOING.

SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING.

FLASH FLOOD.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING.

AREA AT GREATEST RISK...FAR SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS.

HEAVY RAIN.
RISK...ELEVATED.
AREA..EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING.

AREA AT GREATEST RISK...FAR SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS.

DISCUSSION...
A WARM FRONT REMAINS IN CLOSE PROXIMITY TO THE AREA ACROSS NORTH
TEXAS. FAIRLY STRONG INSTABILITY EXTENDS UP AND OVER THE FRONT
INTO SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONGOING
THUNDERSTORMS MOVING INTO THE REGION FROM THE WEST WILL ENCOUNTER THIS
SLIGHTLY ELEVATED INSTABILITY. ENHANCED BY STEEP LAPS RATES...
STORMS WILL HAVE THE POTENTIAL TO ATTAIN SEVERE LIMITS. LARGE HAIL
AND DAMAGING WINDS WILL BE THE PRIMARY THREATS IN OUR AREA.
HOWEVER... DUE TO THE PROXIMITY OF THE FRONT... AND INCREASED
SURFACE HEATING DURING THE AFTERNOON... THERE WILL BE A LIMITED
OPPORTUNITY FOR STORMS TO BECOME SURFACE BASED... THUS CREATING A
LIMITED TORNADO POTENTIAL ACROSS EXTREME SOUTHEAST OKLAHOMA AND
SOUTHWEST ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT THE ENTIRE FORECAST PERIOD. A
WARM FRONT WILL MOVE NORTHWARD ACROSS THE AREA WEDNESDAY AND
THURSDAY. SURFACE BASED INSTABILITY WILL INCREASE TO THE SOUTH OF
THE WARM FRONT. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE...ESPECIALLY
ON THURSDAY.

ANOTHER FRONTAL SYSTEM WILL EFFECT THE AREA FROM LATE FRIDAY INTO
EARLY NEXT WEEK... FIRST AS A COLD FRONTAL PASSAGE... AND THEN WITH ITS
RETURN NORTHWARD AS A WARM FRONT.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, May 5, 11:26 AM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1126 AM CDT TUE MAY 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     HAIL             7 N WELCH               36.97N 95.10W
05/01/2009  E0.75 INCH       CRAIG              OK   PUBLIC

0330 AM     HAIL             1 SE AFTON              36.68N 94.95W
05/01/2009  M0.75 INCH       OTTAWA             OK   POST OFFICE

1030 AM     FLASH FLOOD      FAIRLAND                36.75N 94.85W
05/01/2009                   OTTAWA             OK   PUBLIC

            STREET FLOODING

1150 AM     HAIL             PEGGS                   36.08N 95.10W
05/01/2009  M0.88 INCH       CHEROKEE           OK   PUBLIC

0535 PM     TSTM WND DMG     ROGERS                  36.33N 94.12W
05/01/2009                   BENTON             AR   LAW ENFORCEMENT

            TREE LIMBS DOWN

0555 PM     HAIL             4 SW ROCKHOUSE          36.24N 93.72W
05/01/2009  M1.00 INCH       MADISON            AR   PUBLIC

0730 PM     HAIL             KINGSTON                36.05N 93.52W
05/01/2009  M1.00 INCH       MADISON            AR   POST OFFICE

0740 PM     HAIL             WITTER                  35.94N 93.68W
05/01/2009  M1.00 INCH       MADISON            AR   POST OFFICE

&&

KAT
Local storm report, May 5, 11:38 AM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1138 AM CDT TUE MAY 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             WYANDOTTE               36.79N 94.72W
05/01/2009  M0.75 INCH       OTTAWA             OK   PUBLIC

&&

KAT
Local storm report, May 5, 11:53 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1153 AM CDT TUE MAY 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     FLASH FLOOD      7 N WELCH               36.97N 95.10W
05/01/2009                   CRAIG              OK   PUBLIC

            CABIN CREEK OVERFLOWED

0315 AM     FLASH FLOOD      4 W COMMERCE            36.93N 94.95W
05/01/2009                   OTTAWA             OK   LAW ENFORCEMENT

            STEP FORK BRIDGE CLOSED.

&&

KAT
Local storm report, May 5, 1:16 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
116 PM CDT TUE MAY 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLASH FLOOD      COPAN                   36.90N 95.93W
05/01/2009                   WASHINGTON         OK   POST OFFICE

            ROADS AND BRIDGES IMPASSABLE IN THE COPAN VICINITY.

0400 PM     FLASH FLOOD      WANN                    36.92N 95.80W
05/01/2009                   NOWATA             OK   POST OFFICE

            ROADS AND BRIDGES IMPASSABLE IN THE WANN AREA.

0535 PM     FLASH FLOOD      WELCH                   36.87N 95.10W
05/01/2009                   CRAIG              OK   POST OFFICE

            NUMEROUS STREETS FLOODED IN AND AROUND WELCH.

1045 PM     FLASH FLOOD      WITTER                  35.94N 93.68W
05/01/2009                   MADISON            AR   POST OFFICE

            ROADS FLOODED/IMPASSABLE IN THE WITTER AREA.

&&

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 2:20 PM CDTSpecial Weather StatementTSAPittsburg40 min
May 5, 2:46 PM CDTSpecial Weather StatementTSALatimer29 min
May 5, 3:14 PM CDTSpecial Weather StatementTSAMcCurtain61 min
May 5, 4:17 PM CDTSpecial Weather StatementTSALeFlore28 min
May 5, 5:57 PM CDTSpecial Weather StatementTSALatimer33 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.